MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720056-02
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a revision of his inflatable penile prosthesis (ipp) device due to unspecified reasons.The patient is now experiencing pain in his penis.
 
Event or Problem Description
It was reported that the patient had a revision of his inflatable penile prosthesis(ipp) device due to unspecified reasons.The patient is now experiencing pain in his penis.
 
Additional Manufacturer Narrative
D4 product details corrected the spectra cylinders were visually and functionally tested.Both cylinders had sharp instrument/tool damage to the outer tube in cylinder body, which resulted in a hole and exposed metal segments.This damage is consistent with explant damage.Both cylinders were functional tested and passed the bend teste with a force readout of less than 1390 grams.The cylinders therefore performed within specification.The product record review confirmed the reported events of pain do not represent an unanticipated event nor did the device fail to meet applicable product specifications prior to shipment from boston scientific.An investigation conclusion code of known inherent risk of device was chosen because a product malfunction was not identified with the returned spectra and the adverse event of pain is included in the product labeling.Review of manufacturing documentation was performed to ensure that all required in-process and final inspections and testing were completed.The product analysis results and event report provided no objective evidence that would warrant further escalation.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10299707
Report Number2183959-2020-03057
Device Sequence Number19574071
Product Code FAE
UDI-Device Identifier00878953003849
UDI-Public00878953003849
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/11/2022
Device Model Number720056-02
Device Catalogue Number720056-02
Device Lot Number1000022893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2020
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date09/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;